×

Mathematical works of D.P. Zhelobenko. (English. Russian original) Zbl 1167.01325

Russ. Math. Surv. 64, No. 1, 187-198 (2009); translation from Usp. Mat. Nauk 64, No. 1, 178-188 (2009).

MSC:

01A70 Biographies, obituaries, personalia, bibliographies
22E46 Semisimple Lie groups and their representations
22E45 Representations of Lie and linear algebraic groups over real fields: analytic methods
01A60 History of mathematics in the 20th century

Biographic References:

Zhelobenko, D. P.
PDF BibTeX XML Cite
Full Text: DOI arXiv